I'm 41; I had two epidurals at 27 for a c-section that resulted in the lack (and very painful) non-use of my left arm for about a year. I also had a nasty fall about 3 years ago that made it worse. I went for xrays and they said my back was fine. However, the fall seem to create a new problem with my right hip/lower back. Over the past 3 years it's getting worse. My "epi-dural" area goes numb, right hip to knee goes numb and tailbone aches bad when I sit for longer than an hour (I sit at my desk for over 8 hours with no possibility of stretching other than maybe my 1/2 hour lunch). Now I noticed my left shoulder shocket is going numb like when I had my epidural. I'm up to about 8 -12 alieve a day (I know I'm not supposed to, but it sort of helps). As a result of the alieve I'm having bad heartburn. As of lately all my bones are aching. Please advise!
First of all, you have to be allowed a 15 min paid break for every 4 hrs you work, and its not your lunch. That's the law. You need a full workup by someone who knows what he's doing. I'd start with an orthopedic specialist I think. The bad thing about using naprosyn or any of the NSAIDS is that they tend to eat up your stomach. You need an eval and appropriate pain meds.
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2009 • 3 answers
Posted 19 Jan 2010 • 1 answer
Posted 26 Jul 2012 • 5 answers
Posted 15 Feb 2013 • 2 answers
Posted 26 Mar 2013 • 1 answer